Ver Publicación - Prisma - Unidad de Bibliometría

Solutions of the 3D Navier-Stokes equations for initial data in (H) over dot(1/2): Robustness of regularity and numerical verification of regularity for bounded sets of initial data in (H) over dot(1)

Marin-Rubio, P; Robinson, JC ; Sadowski, W

Tipo: Artículo
Año de Publicación: 2013
Volumen: 400
Número: 1
Páginas: 76 - 85
Acceso abierto: Vía bronce
Fuente Nº Citas Fecha Actualización
scopus1018-05-2024
wos1018-05-2024
Dimensions
PlumX
Altmetric

Año: 2013

Journal Impact Factor (JIF): 1,119

CategoríaEdiciónPosiciónCuartilTercilDecil
MATHEMATICSSCIE33/302Q1T1D2
MATHEMATICS, APPLIEDSCIE65/251Q2T1D3

Año: 2017

Journal Citation Indicator (JCI): 1,230

CategoríaPosiciónCuartilTercilDecilPercentil
MATHEMATICS67/462Q1T1D285,61
MATHEMATICS, APPLIED57/304Q1T1D281,41

Año:

2013

CiteScore:

2,100

CategoríaPosiciónCuartilTercilDecil
Analysis31/117Q2T1D3
Applied Mathematics141/399Q2T2D4

SJR año:

2013

Factor de Impacto:

1,362

CategoríaPosiciónCuartilTercilDecil
Applied Mathematics69/415Q1T1D2
Analysis26/121Q1T1D3
No existen datos para la revista de esta publicación.
Agencia Código de Proyecto
Engineering and Physical Sciences Research CouncilEP/G007470/1
EPSRCEP/G007470/1
Junta de AndaluciaP07-FQM-02468
Ministerio de Ciencia e Innovacion (Spain)MTM2008-00088
Polish Ministry of Science and Higher EducationN N201 547638
Nota: los datos sobre financiación provienen de la WOS
# Autor Afiliación
1Marin-Rubio, PUniversidad de Sevilla (Spain)
2Robinson, JC University of Warwick (United Kingdom)
3Sadowski, WUniversity of Warsaw (Poland)